# SDR DL757010038

- Difficulty date: January 8, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 30,878 hours, 15,055 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Shorted
- Location: Cockpit
- Component: Switch, MS25306222
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH A BURNING RUBBER ODOR ENTERED COCKPIT.  ODOR INCREASED INTENSITY DURING TAXI IN AND BECAME LIKE ELECTRICAL INSULATION.  FOUND LT RUNWAY TURNOFF LIGHT SW SHORTING INTERNALLY AND OVERHEATING.  FOUND SW AND WIRING BURNT.  REPLACED SW AND WIRING PER MM.
